# SDR DALA2015111807046

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Heater Blanket
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION POINTS ON RT HEATER BLANKET AT SETTLEMENT OF ACCESS COVER 1410C. CORROSION WAS ATTENDED IAW ER/A 539917-14AD, REV ORIGINAL.  ACCESS PLATE 1410C ARE IS 0.004" THEREFORE IT'S OUT OF LIMITS AND WAS REPAIRED IAW ER/A 539917-14AD.
